Korean J. Math.  Vol 28, No 3 (2020)  pp.555-571
DOI: https://doi.org/10.11568/kjm.2020.28.3.555

Characterizations for totally geodesic submanifolds of $(\kappa,\mu)$-paracontact metric manifolds

Mehmet Atceken, Pakize Uygun


The aim of the present paper is to study pseudoparallel invariant submanifold of a $(\kappa,\mu)$-paracontact metric manifold. We consider pseudoparallel, Ricci-generalized pseudoparallel and 2-Ricci generalized pseudo parallel invariant submanifolds of a $(\kappa,\mu)$-paracontact metric manifold and we obtain new results contribute to geometry.


$(\kappa,\mu)$-paracontact metric manifold, pseudoparallel, Ricci-generalized pseudoparallel and 2-pseudoparallel submanifolds.}

Subject classification

53C15; 53C44, 53D10


Full Text:



S. K. Hui., V. N. Mishra, T., Pal and Vandana, Some Classes of Invariant Submanifolds of (LCS)n-Manifolds, Italian J. of Pure and Appl. Math. No:39, (2018), 359–372. (Google Scholar)

V. Venkatesha and S. Basavarajappa, Invariant Submanifolds of LP-Sasakian Manifolds, Khayyam J. Math. 6 (1) (2020), 16–26. (Google Scholar)

S. Sular., C. O ̈zgu ̈r and C. Murathan, Pseudoparallel Anti-Invaraint Subman- ifolds of Kenmotsu Manifolds, Hacettepe J. of Math. and Stat. 39 (4) (2010), 535–543. (Google Scholar)

B. C. Montano., L. D. Terlizzi and M.M Tripathi, Invariant Submanifolds of Contact (κ, μ)-Manifolds, Glasgow Math. J. 50 (2008), 499–507. (Google Scholar)

M. S., Siddesha and C. S Bagewadi, Invariant Submanifolds of (κ, μ)-Contact Manifolds Admitting Guarter Symmetric Metric Connection, International J. of Math. Trends and Tech(IJMTT) 34 (2) (2016). (Google Scholar)

S. Koneyuki and F. L. Williams, Almost paracontact and parahodge Structures on Manifolds, Nagoya Math. J. 90 (1985), 173–187. (Google Scholar)

S. Zamkovay, Canonical Connections on Paracontact Manifolds, Ann. Globanal Geom. 36 (2009), 37–60. (Google Scholar)

B. C. Montano., I. K. Erken and C. Murathan, Nullity Conditions in Paracontact Geometry, Differential Geom Appl. 30 (2010), 79–100. (Google Scholar)

D. G. Prakasha and K. Mirji, On (κ,μ)-Paracontact Metric Manifolds, Gen. Math. Notes. 25 (2) (2014), 68–77. (Google Scholar)

S. Zamkovay, Canonical Connections on Paracontact Manifolds, Ann. Glob. Anal. Geom. 36 (2009), 68–77. (Google Scholar)

M. At ̧ceken., U ̈. Yildirim and S. Dirik, Semiparallel Submanifolds of a Normal Paracontact Metric Manifold, Hacet. J. Math. Stat. 48 (2) (2019),501–509. (Google Scholar)

D. E. Blair., T. Koufogiorgos., B. J. Papatoniou, Contact Metric Manifolds Satisfying a Nullity Conditions, Israel J. Math. 91 (1995), 189–214. (Google Scholar)


  • There are currently no refbacks.

ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr